# SDR FDEA201208263172

- Difficulty date: August 26, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,712 hours, 13,284 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113600000
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131QG EDGE AREA HAS IMPACT DAMAGE.   FABRICATED A NEW FLOOR PANEL IAW SRM 53-10-20.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
